# SDR AALA202511287618

- Difficulty date: November 27, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 46,119 hours, 19,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERIOR EMERGENCY LIGHT BEHIND R1 DOOR INOPERATIVE. RELAMPED BLUB AT R1 SLIDE OVERWING LIGHT. PER AMM 33-51-04.
